An alternative proof of a Tauberian theorem for Abel summability method

Makaleler > Tam Makale · 2016

Yazarlar: İbrahim ÇANAK, Umit Totur

Proyecciones (Antofagasta), AHCI İndekslerine Giren Dergi, Uluslararası, Scopus, 2016, cilt 35, ss 235-244

DOI: 10.4067/s0716-09172016000300001

Özet

Using a corollary to Karamata’s main theorem [Math. Z. 32 (1930), 319-320], we prove that ifa slowly decreasing sequence of real numbers is Abel summable, then it is convergent in the ordinary sense.

Detay görüntüle